# SDR AALA200801114

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW -  EXTERNAL EMERGENCY LIGHT AT LEFT HAND FORWARD OVERWING AFT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT HAND FORWARD OVERWING AFT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
